# SDR NSVA200600172

- Difficulty date: October 9, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 26,128 hours, 30,214 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF LEFT ENGINE SURGES.  PERFORMED ENGINE RUNS AT T/O POWER IAW 71-00-00, NO DEFECTS NOTED AT THIS TIME.
